# SDR AALA202406048641

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 66,147 hours, 27,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND SIDE EMERGENCY LIGHTS EXTERIOR ON OVERWING AFT POSITION INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202405318641): REMOVE AND REPLACED RIGHT HAND BATTERY PACK (M01671). OPERTIONAL CHECK GOOD. PER AMM 33-51-06**(CLOSED).
